# SDR AALA202405263157

- Difficulty date: May 19, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 50,080 hours, 18,975 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Carbon Seal
- Part number: 38631041
- Condition: Leaking
- Location: Separator
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW STRONG DIRTY SOCK ODOR IN FLIGHT DECK DURING DECENT THROUGH 10,000 FEET.  MAINTENANCE REPLACED THE APU GEARBOX VENT TUBE DUE TO COKING, REPLACED THE AIR/OIL SEPERATOR CARBON SEAL (AALA202405263157) AND THE APU OIL COOLING FAN SHAFT O-RING (AALA202405265159). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
